HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On a free boundary problem of viscous incompressible flows

Files in This Item:
pre801.pdf242.4 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83951

Title: On a free boundary problem of viscous incompressible flows
Authors: Maekawa, Yasunori Browse this author
Keywords: Stokes flows
Free boundary problem
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 801
Start Page: 1
End Page: 37
Abstract: We shall discuss a free boundary problem for viscous incompressible fluids which is considered as the relaxation of a two phase free boundary problem with surface tension on the interface. Our relaxation ensures the regularity of the interface, and we shall construst a unique time-local solution of the problem. One of the keys is to obtain the optimal regularity of the velocity in tangential direction to the interface.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69609
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University